MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER; GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER; GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE
Model Number H21911
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During a pulmonary vein isolation procedure, with the patient prepped for the procedure, the ep-4 touchpad did not turn on during set up.A direct connection to the computer was attempted to resolve the issue but it was decided to cancel the case due to no stimulation from the system.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information received, the cause of the reported cancelled procedure could not be conclusively determined.

Brand Name
EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER
Common Device Name
GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8823133
Report Number2184149-2019-00135
Device Sequence Number11398154
Product Code JOQ
UDI-Device Identifier05414734219112
UDI-Public05414734219112
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH21911
Device Catalogue NumberH21911
Device Lot Number6762542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/05/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;